Boundary integral techniques for multi-connected domains

G. R. Baker, M. J. Shelley

Research output: Contribution to journalArticle

Abstract

Several boundary integral techniques are available for the computation of the solution to Laplace's equation in multi-connected domains. However, for cases where the domain is changing, such as incompressible, inviscid fluid flow with free surfaces, iterative methods are highly attractive. The paper describes one such formulation and tests it on circular and elliptic annuli. It is necessary to use interpolated quadrature points to maintain accuracy when regions of the annuli are thin.

Original languageEnglish (US)
Pages (from-to)112-132
Number of pages21
JournalJournal of Computational Physics
Volume64
Issue number1
DOIs
StatePublished - May 1986

    Fingerprint

ASJC Scopus subject areas

  • Numerical Analysis
  • Modeling and Simulation
  • Physics and Astronomy (miscellaneous)
  • Physics and Astronomy(all)
  • Computer Science Applications
  • Computational Mathematics
  • Applied Mathematics

Cite this